# SDR AALA202510068691

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 45,846 hours, 19,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND INBOARD FLIGHT ATTENDANTS FLASHLIGHT INOPERATIVE. REMOVE AND REPLACED AFT RIGHT HAND INBOARD FLIGHT ATTENDANTS FLASHLIGHT BATTERY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
